# SDR IPXA1M69309

- Difficulty date: September 14, 2011
- Submitted: September 19, 2011
- Operation: Air carrier
- Aircraft: N280UP
- Make and model: Doug MD-11F
- Aircraft serial: 48634
- Aircraft time: 47,033 hours, 7,573 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Cracked
- Location: Lt Aileron
- Component: Aileron
- Component part number: NRC6741505
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, LT OTBD AILERON HAS A CRACK AT XOA991.5. MX INITIATED NRC 4 80980.  IDENTIFIES DAMAGED AREA.  TRIMMED OUT DAMAGE.  PERFORMED INSP AND TAP TEST IAW SRM 51-61-01.  REPAIRED DAMAGED AREA WITH COMPOSITE MATERIAL IAW SRM 57-60-80, REPAIR 1.  ACCOMPLISHED EA 011-5750-A3445 REV IR A ND EO 5750-44299A.
